Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child had throat infection, fever, underweight. Advised myteka. Had heamaturia, fever after taking brufen. Safe medicine?

hi, my daughter is 5 years 3 months old. she is underweight and sensitive throat. I never give her chips, soft drinks but if she can share someone's lunch in school then her throat get infected with fever. now Dr. advises myteka for 3 mths . is it safe to give myteaka. otherwise in normal days she is very active child Masahallah. In feb2012 , she had a high fever and after taking brufen she had hameturia, blood in urine.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You can give myteka if she doesnt get infection on taking is safe drug..
The best way is give her nutritious protein rich diet so that her immunity is strong enough to save her from infections.
Avoid brufen as she developed reaction to it.
start gargles Betadine gargle 2 tsf in half glass of water for gargle 2 times a day.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor